# SDR DALA2024072907555

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0462363) CORROSION ON FLOORBEAM, STA 992 RBL 35-45 AND STA 992 LBL 35-45 AT PAX CABIN.  R&R R2 WINDOW AND #1 HEAT CONTROL UNIT. REF B737 AMM 56-12 AND 30-41. LEAK AND OPS CHECK GOOD OKAY FOR SERVICE.
